Does anyone have to keep having a bowl movement on hemo dialysis ?

I know its not the nice's subject to talk about , over the last month about 3 hours in to dialysis i get really bad stomach cramp and have to rush to the loo , the nurses don't mind taking and putting me back on but the cramps have been getting worse and the last thing i want to do is mess my self ,.again sorry about the subject but i would like and help at all

Many Thanks

12 Replies

oldestnewest
  • Are you allergic to anything they give you during dialysis? just googled it, and there was a lady who had an allergy causing her to get stomach cramps! What do the nurses say? (Sorry, I don't dyalise so can't comment really) x

  • ty for the answer , i dont think i have an allergy to anything but i will ask the nurse tomorrow thanks again

  • Please let us know!! You never know, someone else might be having the same problem but to embarrassed to ask xx

  • I think you need to discuss with the team how much fluid you are taking off, the dialyser size, UF rate.

    Its one of the possible side effects of Tinzaparin, so maybe you need to go back to good old Heparin on dialysis :)

    uofmhealth.org/health-libra...

    I never changed over to it, as I manage fine with Heparin.

    Best to discuss ALL the options with your med team, as always:)

  • Thank you both for the respones they have been very helpfull, i did talk to the nurses but they said the weren't sure so hopefull i'll see my renal dr next week, will let you know how it goes

    Thanks again

  • yes, keep everyone up to date x

  • Hi Andy yes my husband had this most of the time while on hemo dialysis he was in his late 60s . He was on hemo dialysis for about 6 months at the beginning of his illness then went on to c a p d was on for 7 years no problems then had to go back onto hemo dialysis which he hated ,it could be anxiety as we think this was the problem with my husband .

  • Thank you bunnyhop, that's what my renal dr has said their going to try me on a few ani anxiety med's to see if they will help, once again thank you all for your help

  • ah excellent news Andy, keep my fingers crossed that the new meds help xx

  • Thanls google i appreciate it xx

  • I know it's been a while but incase you didn't get it sorted, it can be caused by low blood pressure because of how much fluid they are taking off :) Hope it's fixed though!

  • Thank you everyone sorry I haven't been on it a while , dialysis had finally sorted it self out now , I'm just really tired , but I guess that's just part of it , I am hoping to go on the transplant list soon , I hope you are all ok

You may also like...